Sirolimus-induced acneiform eruption.

Détails

ID Serval
serval:BIB_E43C7D544755
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Sirolimus-induced acneiform eruption.
Périodique
Dermatology
Auteur(s)
Kunzle N., Venetz J.P., Pascual M., Panizzon R.G., Laffitte E.
ISSN
1018-8665[print], 1018-8665[linking]
Statut éditorial
Publié
Date de publication
2005
Volume
211
Numéro
4
Pages
366-369
Langue
anglais
Notes
Publication types: Case Reports ; Journal Article
Résumé
Sirolimus is a new immunosuppressive agent used to prevent rejection in renal allograft recipients in order to reduce the need of potentially nephrotoxic calcineurin inhibitors (cyclosporine, tacrolimus). The cutaneous side effects of sirolimus are not well known and they may have been underestimated. We report 2 cases of follicular acneiform eruptions induced by sirolimus in renal allograft recipients. This dermatologic complication was severe and difficult to treat, and resolved only after discontinuation of sirolimus.
Mots-clé
Acneiform Eruptions/chemically induced, Adult, Drug Eruptions/etiology, Facial Dermatoses/chemically induced, Female, Graft Survival, Humans, Immunosuppressive Agents/adverse effects, Kidney Transplantation, Sirolimus/adverse effects, Transplantation, Homologous
Pubmed
Web of science
Création de la notice
29/01/2008 13:53
Dernière modification de la notice
20/08/2019 16:07
Données d'usage